# SDR CALA9900874

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 CRACK IN LT WING L/E RIB APPROXIMATELY 12 INCHES O/B OF NR 8 SLAT TRACK AT TOP AFT ATTACH POINT TO SPAR.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 51-10-03 AND 51-30-0.
